U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

I have change of thoughts sometimes one min. im happy next sad! i take anxiety, worry, and depression pills too. what else can i do?

2 doctor answers2 doctors weighed in
Dr. Ravi Chand
Psychiatry 28 years experience
Mood Lability: If antidepressants cause mood lability, please rule out bipolar disorder, also rule out medical and substance abuse issues.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 34 years experience
Moods: Medications plus psychotherapy would be best option.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 27, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.